# SDR V0XR201310050259

- Difficulty date: October 4, 2013
- Submitted: October 5, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 21,315 hours, 14,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN BS 333 AND 349.  BLENDED STRINGER. FOUND WITHIN LIMITS IAW REO 670-53-21-1013.
